# SDR HEEA080639

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 6,014 hours
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Elbow
- Part number: 6898761
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE LINE ELBOW LEAKING. REPLACED WITH SERVICEABLE PART.
